# SDR 2008UALA06006

- Difficulty date: October 6, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N520UA
- Make and model: Boeing 757222
- Aircraft serial: 24890
- Aircraft time: 59,462 hours, 22,264 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE 1R DOOR EMERGENCY LIGHT INOP.  REPLACED BATTERY POWER PACK FOR M730.  OPS CHECKS GOOD.
